I got my servicks frozeing a week ago my doctor gave me this medinice to take but, im
feeling weak and tired no energy .
6 Oct 2009
No not normally. Vanadazole should not make you feel weak and tired.
You can view a complete list of vandazole side- effects here:
If your symptoms persist see a doctor.
- Vandazole Information for Consumers
- Vandazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vandazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... absolutely sure because beside taking this medication, my everyday habits are the same. also i am not taking any other meds that would interfere
1 answer • 20 Nov 2009
1 answer • 28 Jan 2010
1 answer • 11 Jul 2011
I have been like this for five days now I have other conditions going as well. I have chrones, diabeties mellitus, factor five clotting disorder, im ...
1 answer • 16 Aug 2013
I have to use Vandazole twice a week for 6 months, am I suppose to go that long without sex?
1 answer • 22 Oct 2013